MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, NANOCLAVE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, NANOCLAVE; STOPCOCK, I.V. SET
Catalog Number A1003
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The incident involved a 6" (15 cm) appx 0.24 ml, smallbore ext set w/microclave® clear, clamp, nanoclave® t-connector, rotating luer.It was reported that the clave valve disengaged from the mechanism.The event occurred when changing fluids and was noticed immediately upon connecting.It was then removed and a second product was used.There was patient involvement but no patient harm.
 
Additional Manufacturer Narrative
The complaint of clave valve disengagement (the silicone seal protruding from the top) can be confirmed on the returned one (1) used.List #a1003, 6" (15 cm) appx 0.24 ml, smallbore ext set w/microclave® clear, clamp, nanoclave® t-connector, rotating luer; lot #13617560.As received the silicone seal was protruding from the top of the nanoclave.No other damages or anomalies were observed.The probable cause of the protruding seal is due to over pressurizing during use.The directions for use (dfu) states: "prior to pressurizing, activate the slide clamp and give the pressure infusion through the clave/microclave y site." the lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
6" (15 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, NANOCLAVE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17491221
Report Number9617594-2023-00508
Device Sequence Number7252780
Product Code FMG
UDI-Device Identifier00887709051034
UDI-Public(01)00887709051034(17)280401(10)13617560
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1003
Device Lot Number13617560
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown